# SDR SWAA2021011141047

- Difficulty date: January 7, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 36,671 hours, 19,328 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION EXTERNAL SKIN AROUND DRAIN HOLE BTW BS 967 AND BS 987 AND BTW STR 26L AND STR 27L AT LOWER FUSELAGE / REMOVED CORROSION LOC AT EXTERNAL SKIN ARROUND DRAIN HOLE BTW STR26L AND STR27L AT LOWER FUSELAGE AND EVALUATED REWORKED AREA AND FOUND WITHIN LIMITS I.A.W. B737-700 SRM 53-00-01-2A-1 PARAGRAPH 4.B ITEM 2 FIG. 103 DETAIL C; MEASURE REWORKED AREA ARE: L=3.229'; W=2.482';
